≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Sufffering from thyroid

Hi,

I am suffering from hypo thyrodism caused due to high TSH level. For about 2 years I was taking allopathy medicine but since then I underwent lot of side effects due to the medicine. So last month I swicthed to Homeopathy treatment. I am free from the side effects now but I feel I gained weight. Could some one please let me know is it normal to gain weight while in treatment for thyroid.
 
  SeemaJai on 2011-07-05
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.